MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · La Nouvelle presse medicale · 1978

[Renal toxicity of the association: gentamicin/furosemide. One case (author's transl)].

Noël P, Levy V G

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The association in therapeutic doses of gentamicin and furosemide resulted, in a young patient suffering from post-B virus hepatitis cirrhosis, in renal insufficiency which was spontaneously regressive when the drugs were stopped. Gentamicin, used without furosemide, was not associated with any impairment of renal function. A review of the literature indicates a number of pathogenic hypotheses to explain the increased nephrotoxicity of this drug combination.

Для цитирования: Noël P, Levy V G. [Renal toxicity of the association: gentamicin/furosemide. One case (author's transl)].. La Nouvelle presse medicale. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.